# SDR DL757010700

- Difficulty date: May 2, 2001
- Submitted: May 8, 2001
- Operation: Air carrier
- Aircraft: N641DL
- Make and model: Boeing 757232
- Aircraft serial: 23995
- Aircraft time: 43,383 hours, 21,299 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Seal
- Part number: S416N2022001
- Part serial: 0593
- Condition: Missing
- Location: Survival Kit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SURVIVAL KIT FOR 2L DOOR MISSING LEAD SEAL. REMOVED AND REPLACED SURVIVAL KIT FOR 2L DOOR.
